Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A quadrature formula involving zeros of Bessel functions

Authors: Clément Frappier and Patrick Olivier
Journal: Math. Comp. 60 (1993), 303-316
MSC: Primary 41A55; Secondary 65D32
MathSciNet review: 1149290
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An exact quadrature formula for entire functions of exponential type is obtained. The nodes of the formula are zeros of the Bessel function of the first kind of order $ \alpha $. It generalizes and refines a known quadrature formula related to the sampling theorem. The uniqueness of the nodes is studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A55, 65D32

Retrieve articles in all journals with MSC: 41A55, 65D32

Additional Information

Keywords: Quadrature formula, nodes, entire functions, Bessel functions
Article copyright: © Copyright 1993 American Mathematical Society